Partitions sans petites parts
Journal de théorie des nombres de Bordeaux, Volume 16 (2004) no. 3, pp. 607-638.

Let r(n,m) denote the number of partitions of n into parts, each of which is at least m. Starting from the asymptotic estimate of r(n,m) which use a parameter σ implicitely defined in terms of m and n, we eliminate this parameter by using the Euler-Maclaurin formula, and obtain an asymptotics for r(n,m) in terms of m and n only, which holds for n+, and 1mΓn, where Γ is a given real.

On désigne par r(n,m) le nombre de partitions de l’entier n en parts supérieures ou égales à m. En partant de l’estimation asymptotique de r(n,m) exprimée à l’aide d’un paramètre σ défini implicitement en fonction de n et m, nous éliminons ce paramètre en utilisant la formule sommatoire d’Euler-Maclaurin, pour obtenir un développement asymptotique de r(n,m) valable pour n+, et 1mΓn, Γ étant un réel quelconque.

DOI: 10.5802/jtnb.464
Elie Mosaki 1; Jean-Louis Nicolas 1; András Sárkőzy 2

1 Université Claude Bernard (Lyon 1) 21 avenue Claude Bernard F-69622 Villeurbanne Cedex, France
2 Eötvös Loránd University Department of Algebra and Number Theory H-1117 Budapest, Pázmány Péter sétány 1/C, Hungary
@article{JTNB_2004__16_3_607_0,
     author = {Elie Mosaki and Jean-Louis Nicolas and Andr\'as S\'ark\H{o}zy},
     title = {Partitions sans petites parts},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {607--638},
     publisher = {Universit\'e Bordeaux 1},
     volume = {16},
     number = {3},
     year = {2004},
     doi = {10.5802/jtnb.464},
     mrnumber = {2144961},
     zbl = {1080.11075},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.464/}
}
TY  - JOUR
AU  - Elie Mosaki
AU  - Jean-Louis Nicolas
AU  - András Sárkőzy
TI  - Partitions sans petites parts
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2004
DA  - 2004///
SP  - 607
EP  - 638
VL  - 16
IS  - 3
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.464/
UR  - https://www.ams.org/mathscinet-getitem?mr=2144961
UR  - https://zbmath.org/?q=an%3A1080.11075
UR  - https://doi.org/10.5802/jtnb.464
DO  - 10.5802/jtnb.464
LA  - fr
ID  - JTNB_2004__16_3_607_0
ER  - 
%0 Journal Article
%A Elie Mosaki
%A Jean-Louis Nicolas
%A András Sárkőzy
%T Partitions sans petites parts
%J Journal de théorie des nombres de Bordeaux
%D 2004
%P 607-638
%V 16
%N 3
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.464
%R 10.5802/jtnb.464
%G fr
%F JTNB_2004__16_3_607_0
Elie Mosaki; Jean-Louis Nicolas; András Sárkőzy. Partitions sans petites parts. Journal de théorie des nombres de Bordeaux, Volume 16 (2004) no. 3, pp. 607-638. doi : 10.5802/jtnb.464. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.464/

[1] J. Dixmier, J.L. Nicolas, Partitions sans petits sommants. A tribute to Paul Erdős, 121–152. Cambridge Univ. Press, Cambridge, 1990. | MR | Zbl

[2] J. Dixmier, J.L. Nicolas, Partitions without small parts. Number theory, Vol. I (Budapest, 1987), 9–33, North-Holland, Amsterdam, 1990. | MR | Zbl

[3] G. Freiman, J. Pitman, Partitions into distinct large parts. J. Austral. Math. Soc. Ser. A 57(3) (1994), 386–416. | MR | Zbl

[4] G. H. Hardy, S. Ramanujan, Asymptotic formulae in combinatory analysis. J. London Math. Society 17 (1918), 75–115.

[5] G. H. Hardy, Divergent series. Oxford, at the Clarendon Press, 1949. | MR | Zbl

[6] J. Herzog, Gleichmässige asymptotische Formeln für parameterabhängige Partitionfunktionen. Thèse de l’Université J. F. Goethe, Frankfurt am Main, mars 1987. | Zbl

[7] D. E. Knuth, The Art of Computer Programming vol. 2. Addison Wesley, 2 nd edition, 1981. | MR | Zbl

[8] E. Mosaki, Thèse de l’Université Lyon 1 (en préparation).

[9] J.-L. Nicolas, A. Sárközy, On partitions without small parts. J. de Théorie des Nombres de Bordeaux 12 (2000), 227–254. | Numdam | MR | Zbl

[10] G. Szekeres, An asymptotic formula in the theory of partitions. Quart. J. Math., Oxford 2 (1951), 85–108. | MR | Zbl

[11] G. Szekeres, Some asymptotic formulae in the theory of partitions. II. Quart. J. Math., Oxford 4 (1953), 96–111. | MR | Zbl

Cited by Sources: